Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS Gray, ME

July 18, 2016Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2016, 6:25 PM EDT for Grafton County, New Hampshire. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2016, 6:25 PM EDT (22:25 UTC)
Expired
Jul 18, 2016, 7:30 PM EDT
In force
65 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grafton County, NH

The radar

The Burlington radar (KCXX), 115 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 6:37 PM EDTTSTM WND DMGPiermont, NHMULTIPLE REPORTS OF DOWNED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 11:12 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

383 
WUUS51 KGYX 182225
SVRGYX
NHC009-182330-
/O.NEW.KGYX.SV.W.0066.160718T2225Z-160718T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 730 PM EDT

* AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HAVERHILL...OR 19 MILES SOUTHEAST OF BARRE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...HAVERHILL...FRANCONIA...WOODSTOCK...PIERMONT...LISBON...
  BATH...ALBANY...BENTON...EASTON...ELLSWORTH...WENTWORTH...
  LANDAFF...ORFORD...LIVERMORE...WATERVILLE VALLEY...CAMPTON...
  THORNTON...SUGAR HILL AND RUMNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 7212 4394 7212 4397 7209 4397 7211
      4399 7212 4405 7206 4406 7207 4408 7203
      4409 7204 4410 7203 4410 7205 4411 7206
      4421 7183 4407 7135 4402 7138 4392 7136
      4389 7156 4379 7155 4390 7215
TIME...MOT...LOC 2225Z 286DEG 38KT 4404 7216 

HAIL...1.00IN
WIND...60MPH
 
$$

ARNOTT
5 follow-up statements
396 
WWUS51 KGYX 182238
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
638 PM EDT MON JUL 18 2016

NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
638 PM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL GRAFTON COUNTY...

AT 637 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERMONT...OR
18 MILES WEST OF LINCOLN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINCOLN...HAVERHILL...FRANCONIA...WOODSTOCK...PIERMONT...LISBON...
BATH...ALBANY...BENTON...EASTON...ELLSWORTH...WENTWORTH...LANDAFF...
ORFORD...LIVERMORE...WATERVILLE VALLEY...CAMPTON...THORNTON...
SUGAR HILL AND RUMNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 7212 4394 7212 4397 7209 4397 7211
      4399 7212 4405 7206 4406 7207 4408 7203
      4409 7204 4410 7203 4410 7205 4411 7206
      4421 7183 4407 7135 4402 7138 4392 7136
      4389 7156 4379 7155 4390 7215
TIME...MOT...LOC 2237Z 285DEG 30KT 4398 7202 

HAIL...1.25IN
WIND...60MPH
 
$$

ARNOTT
767 
WWUS51 KGYX 182246
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
646 PM EDT MON JUL 18 2016

NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
646 PM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL GRAFTON COUNTY...

AT 645 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
PIERMONT...OR 12 MILES SOUTHWEST OF LINCOLN...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
HAVERHILL...PIERMONT...WOODSTOCK...BENTON...ELLSWORTH...WENTWORTH...
ORFORD...THORNTON...CAMPTON...WATERVILLE VALLEY AND RUMNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 7212 4394 7212 4397 7209 4397 7211
      4399 7212 4405 7206 4406 7207 4392 7136
      4389 7156 4379 7155 4390 7215
TIME...MOT...LOC 2245Z 286DEG 38KT 4395 7190 

HAIL...1.25IN
WIND...70MPH
 
$$

ARNOTT
708 
WWUS51 KGYX 182254
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
654 PM EDT MON JUL 18 2016

NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
654 PM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL GRAFTON COUNTY...

AT 653 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF
WOODSTOCK...OR 12 MILES SOUTHWEST OF LINCOLN...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAVERHILL...WOODSTOCK...PIERMONT...BENTON...ELLSWORTH...WENTWORTH...
THORNTON...CAMPTON...WATERVILLE VALLEY...ORFORD AND RUMNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4404 7197 4392 7136 4389 7156 4379 7155
      4389 7211
TIME...MOT...LOC 2253Z 285DEG 33KT 4391 7185 

HAIL...1.00IN
WIND...60MPH
 
$$

ARNOTT
158 
WWUS51 KGYX 182305
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
705 PM EDT MON JUL 18 2016

NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
705 PM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL GRAFTON COUNTY...

AT 705 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WOODSTOCK TO 6 MILES NORTHWEST OF PLYMOUTH TO 8
MILES NORTHWEST OF GROTON...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WOODSTOCK...ELLSWORTH...WENTWORTH...THORNTON...CAMPTON...WATERVILLE
VALLEY
AND RUMNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 7136 4389 7156 4379 7155 4387 7199
      4400 7175
TIME...MOT...LOC 2305Z 287DEG 36KT 4395 7165 4385 7174 4381 7190 

HAIL...0.75IN
WIND...60MPH
 
$$

ARNOTT
915 
WWUS51 KGYX 182323
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
723 PM EDT MON JUL 18 2016

NHC009-182333-
/O.EXP.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
723 PM EDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAFTON COUNTY
WILL EXPIRE AT 730 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHERN NEW HAMPSHIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAY MAINE.

LAT...LON 4392 7136 4389 7156 4379 7155 4387 7199
      4400 7175
TIME...MOT...LOC 2320Z 286DEG 38KT 4395 7165 4385 7174 4381 7190 

$$

ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:54 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 18, 3:54 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Gray ME
354 PM EDT MON JUL 18 2016

.SYNOPSIS...
A cold front will push offshore overnight. High pressure will
build in from the west Tuesday and will settle offshore south of
New England on Wednesday. High pressure will hold south of New
England on Thursday. A cold front will cross the region late
Friday or early Saturday. A narrow ridge of high pressure will
build over the region on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Severe weather event on-going at this time across the region with
several severe thunderstorm and tornado warnings already issued.
Expect this activity to continue into the early evening hours as
as strong shear and capes of 1500 to 2500 prevail across much of
the forecast area. Severe thunderstorm watch remains in effect
through 800 pm.

Thunderstorms will gradually lose their punch as heating subsides
later this evening but expect showers and some thunderstorms to
continue through the evening hours...espcially in southern and
coastal zones. This activity should be pretty much offshore by midnight
as the front pushes east. Low temps overnight will range through
the 50s in the north and lower to mid 60s in the south.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
High pressure builds in from the west on Tuesday. Cooler and drier
air will be ushered in on gusty northwest winds. Expect a mix of
sun and clouds in the mountains and mostly sunny skies elsewhere.
Highs will range from the mid 60s to mid 70s north and mid 70s to
lower 80s south.

Mostly clear skies and diminishing winds Tuesday night will set
the stage for some chilly overnight lows. Expect temps to bottom
out in the lower to mid 40s in cooler mountain valley in the north
and in the upper 40s to mid 50s south.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Models are indicating wonderful weather for Wednesday and Thursday
with low humidity and near seasonable temperatures. By Friday the
hot and humid air returns with highs in the lower 90s and dew
points climbing back into the mid to upper 60s with temperature
regime continuing through the weekend. A series of short waves
will be moving through starting Friday with shower and
thunderstorms occurring especially Friday afternoon into early
Saturday. shower will develop again each afternoon as there will
be several frontal boundaries around. Difficult to time these
boundaries but it soes not look like the weekend will be
completely dry.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Short Term...VFR tonight with areas of MVFR ceilings/vsby in
scattered thunderstorms this evening. VFR Tuesday and Tuesday
night.

Long Term...expect VFR Wednesday and Thursday. MVFR/IFR likely in
showers and thunderstorms Friday afternoon through Saturday
morning.

&&

.MARINE...
Short Term...No flags.

Long Term...SCA winds and seas possible Thursday afternoon through
Saturday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&
Hazardous weather outlook, Jul 18, 7:44 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
744 AM EDT MON JUL 18 2016

MEZ007>009-012>014-018>028-NHZ001>015-191145-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
744 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS...HEAVY RAIN...AND POSSIBLY HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES WILL REACH THE LOWER AND MID 90S FRIDAY THROUGH
SUNDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-191145-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
744 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 18, 5:44 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
544 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             7 WNW LITTLETON         44.34N  71.92W
07/18/2016  E0.88 INCH       GRAFTON            NH   PUBLIC

&&

EVENT NUMBER GYX1602135

ARNOTT
Local storm report, Jul 18, 5:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
547 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     MANCHESTER              42.98N  71.44W
07/18/2016                   HILLSBOROUGH       NH   BROADCAST MEDIA

            TREES DOWN ON SOMERVILLE... CLAY... JEWETT... AND
            AMHERST STREETS.

&&

EVENT NUMBER GYX1602136

TFH
Local storm report, Jul 18, 5:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     BEDFORD                 42.95N  71.52W
07/18/2016                   HILLSBOROUGH       NH   BROADCAST MEDIA

            LARGE TREES DOWN ON ROUTE 101

&&

EVENT NUMBER GYX1602137

TFH
Local storm report, Jul 18, 5:52 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND DMG     RINDGE                  42.75N  72.01W
07/18/2016                   CHESHIRE           NH   EMERGENCY MNGR

            TREES DOWN THROUGHOUT TOWN.

&&

EVENT NUMBER GYX1602138

JENSENIUS
Local storm report, Jul 18, 5:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
555 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     WINDHAM                 43.79N  70.41W
07/18/2016                   CUMBERLAND         ME   LAW ENFORCEMENT

            TWO SMALL TRESS ON ROADS. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER GYX1602139

ARNOTT
Local storm report, Jul 18, 6:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
617 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     4 WSW HARMONY           44.96N  69.62W
07/18/2016                   SOMERSET           ME   SOCIAL MEDIA

            CENTRAL MAINE POWER REPORTS NUMEROUS TREES DOWN ALONG
            ROUTE 150.

&&

EVENT NUMBER GYX1602140

ARNOTT

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:16 PM EDTSevere Thunderstorm WarningGYXCoos44 min
Jul 18, 12:55 PM EDTSevere Thunderstorm WarningGYXCoos65 min
Jul 18, 1:06 PM EDTSevere Thunderstorm WarningGYXCoos39 min
Jul 18, 1:28 PM EDTTornado WarningGYXCoos32 min
Jul 18, 2:28 PM EDTSevere Thunderstorm WarningGYXCheshire35 min
Jul 18, 2:37 PM EDTSpecial Weather StatementGYXCarroll38 min
Jul 18, 2:48 PM EDTSevere Thunderstorm WarningGYXHillsborough45 min
Jul 18, 2:54 PM EDTSevere Thunderstorm WarningGYXCarroll38 min
Jul 18, 3:03 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton57 min
Jul 18, 3:41 PM EDTSevere Thunderstorm WarningGYXRockingham26 min
Jul 18, 4:03 PM EDTSpecial Weather StatementGYXCoos27 min
Jul 18, 4:27 PM EDTSpecial Weather StatementGYXCoos33 min
Jul 18, 5:58 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton47 min
Jul 18, 7:28 PM EDTSpecial Weather StatementGYXCarroll32 min
Jul 18, 7:48 PM EDTSevere Thunderstorm WarningGYXCarroll27 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.